Recovering a phylogenetic tree using pairwise closure operations

Huber, K. T., Moulton, V., Semple, C. and Steel, M. (2005) Recovering a phylogenetic tree using pairwise closure operations. Applied Mathematics Letters, 18 (3). pp. 361-366. ISSN 0893-9659

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:41
Last Modified: 21 Apr 2020 20:04
URI: https://ueaeprints.uea.ac.uk/id/eprint/3096
DOI: 10.1016/j.aml.2004.01.007

Actions (login required)

View Item View Item